MathSciNet Relay Station
MathSciNet bibliographic data
MR631748 14H99 (14N99)
Gross, Benedict H.; Harris, Joe Real algebraic curves. Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 2, 157–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement